Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 189, NWS Tulsa, OK

May 26, 2015Muskogee County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 26, 2015, 9:00 PM CDT for Muskogee County, Wagoner County, Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 9:00 PM CDT (02:00 UTC)
Expired
May 26, 2015, 9:23 PM CDT
In force
23 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Muskogee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WUUS54 KTSA 270200
SVRTSA
OKC101-145-270245-
/O.NEW.KTSA.SV.W.0189.150527T0200Z-150527T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 945 PM CDT

* AT 858 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAFT...AND
  MOVING NORTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...PORTER...TULLAHASSEE...OKAY
  AND WAGONER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3595 9527 3593 9527 3591 9529 3588 9525
      3587 9523 3586 9523 3570 9551 3579 9563
      3604 9539
TIME...MOT...LOC 0200Z 225DEG 18KT 3580 9551

HAIL...1.00IN
WIND...<50MPH

$$
2 follow-up statements
440 
WWUS54 KTSA 270213
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT TUE MAY 26 2015

OKC101-145-270245-
/O.CON.KTSA.SV.W.0189.000000T0000Z-150527T0245Z/
MUSKOGEE OK-WAGONER OK-
913 PM CDT TUE MAY 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WAGONER AND NORTH CENTRAL MUSKOGEE COUNTIES UNTIL 945 PM CDT...

AT 912 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TULLAHASSEE...
AND MOVING NORTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IN OR NEAR THE PATH INCLUDE...OKAY AND WAGONER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3595 9527 3593 9527 3591 9529 3588 9525
      3587 9523 3586 9523 3574 9545 3583 9557
      3604 9539
TIME...MOT...LOC 0214Z 225DEG 18KT 3585 9545

HAIL...1.00IN
WIND...<50MPH

$$
354 
WWUS54 KTSA 270223
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT TUE MAY 26 2015

OKC101-145-270233-
/O.CAN.KTSA.SV.W.0189.000000T0000Z-150527T0245Z/
MUSKOGEE OK-WAGONER OK-
923 PM CDT TUE MAY 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER AND NORTH
CENTRAL MUSKOGEE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3595 9527 3593 9527 3591 9529 3588 9525
      3587 9523 3586 9523 3574 9545 3583 9557
      3604 9539
TIME...MOT...LOC 0223Z 225DEG 18KT 3588 9541

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:47 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 26, 6:47 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT TUE MAY 26 2015

.DISCUSSION...

FIRST ROUND OF ELEVATED STORMS WHICH SWEPT ACROSS NORTHEAST
OKLAHOMA THIS AFTERNOON IS STILL ONGOING OFF TO THE NORTH AND EAST
OF TULSA. THIS ACTIVITY HAS STABILIZED THE ENVIRONMENT AS IS
EVIDENCED BY LACK OF CU DEVELOPMENT ON VIS SATELLITE. STORMS THAT
HRRR HAD DEVELOPING EARLIER NEAR KS BORDER ALONG SYNOPTIC FRONT ARE
ACTUALLY DEVELOPING FARTHER NORTH CLOSER TO WICHITA. DRYLINE
STORMS OUT WEST ARE MOVING IN THIS DIRECTION...BUT THEY ARE IN NO
HURRY TO GET OVER HERE AND COULD POSSIBLY WEAKEN OR DISSIPATE
BEFORE GETTING OVER HERE. THIS HAS THROWN MORE UNCERTAINTY INTO THE
FORECAST FOR TONIGHT. THE HRRR DIDN'T HAVE A GOOD HANDLE ON THE
EARLY ELEVATED STORMS...AND THUS NOW APPEARS TO BE OFF ON LOCATION
OF STORMS TO OUR NORTH. GIVEN THE HIGHER UNCERTAINTY...HAVE
LOWERED POPS SOME...BACKING OFF INTO THE CHANCE CATEGORY.

LACY

&&

.PREV DISCUSSION... /ISSUED 602 PM CDT TUE MAY 26 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL OKLAHOMA SITES
THROUGH MOST... IF NOT THE ENTIRE FORECAST PERIOD. NORTHWEST
ARKANSAS WILL LIKELY EXPERIENCE A FEW HOURS OF MVFR CEILINGS
EARLY WEDNESDAY. SEVERAL ROUNDS OF THUNDERSTORMS WILL LIKELY MOVE
ACROSS THE AREA OVER THE NEXT 24 HOURS... BUT WILL BE HIT AND MISS
AT ANY PARTICULAR TAF SITE. BRIEF MVFR CONDITIONS WILL BE LIKELY
AT ANY SITE THAT TAKES A DIRECT HIT FROM A THUNDERSTORM.

PREV DISCUSSION... /ISSUED 331 PM CDT TUE MAY 26 2015/

DISCUSSION...
A MOSTLY QUIET DAY AT LEAST...HOWEVER SCATTERED THUNDERSTORMS HAVE
DEVELOPED IN ACROSS CENTRAL OK IN ASSOCIATION WITH A WEAK IMPULSE
IN WESTERLY FLOW AND ARE LIFTING NORTHEAST TOWARD NE OKLAHOMA.
THESE WILL POSE A LIMITED HAIL AND HEAVY RAINFALL THREAT BUT AT
LEAST HEAVY RAIN WILL BE LOCALIZED. ADDITIONAL STORMS EXPECTED TO
DEVELOP OVER THE HIGH PLAINS LATER THIS AFTERNOON AND MOVE EAST.
MOST MODEL GUIDANCE SHOWS A CONSISTENT SIGNAL OF INCREASING
CONVECTION OVERNIGHT CLOSE TO THE OLD SYNOPTIC BOUNDARY IMPACTING
NORTHEAST OK AND POSSIBLY NW ARKANSAS LATER TONIGHT INTO WED
MORNING. SOME OF THE HI-RES ENSEMBLE MEMBERS EVEN HINT AT
DEVELOPING SLOW MOVING CLUSTER OF STORMS SOMEWHERE OVER THE
AREA...WHICH WOULD NOT BE A GOOD SITUATION GIVEN ONGOING SERIOUS
FLOODING ISSUES. THIS WILL NEED TO BE WATCHED CAREFULLY...BUT AT
LEAST ANY SERIOUS ISSUES ARE LIKELY TO REMAIN LOCALIZED...NOT TO
MENTION THE HIGHER PROBABILITIES ARE NORTH AS OPPOSED TO SOUTH.

STORMS SHOULD CONTINUE INTO WED MORNING WITH AN OVERALL DECREASE
IN THE AFTERNOON. ONCE AGAIN THOUGH CAPPING APPEARS WEAK WED
AFTERNOON SO AT LEAST A CHANCE OF STORMS WILL CONTINUE. THE
PATTERN OF A DISTURBED WEST/SOUTHWEST FLOW WILL CONTINUE THROUGH
THE WEEK BEFORE A MORE WELL DEFINED UPPER TROUGH MOVES ACROSS THE
PLAINS TOWARD THE END OF THE WEEK AND INTO NEXT WEEKEND. FRONTAL
BOUNDARY EXPECTED TO BE IN THE AREA BY THE WEEKEND AS WELL WITH
ANOTHER PERIOD OF HIGHER RAIN CHANCES TO CLOSE OUT THIS MONTH IN
AN APPROPRIATELY WET FASHION. GOES WITH OUT SAYING THAT FLOODING
THREAT WILL REMAIN IN PLAY TO SOME DEGREE RIGHT ON THROUGH NEXT
WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  82  66  81 /  50  50  30  50
FSM   66  83  67  84 /  50  70  20  50
MLC   66  82  67  83 /  50  60  30  50
BVO   62  82  66  82 /  50  40  30  40
FYV   62  80  64  82 /  50  60  20  50
BYV   63  80  65  81 /  50  60  20  40
MKO   64  81  66  82 /  50  60  20  50
MIO   62  81  64  81 /  40  40  30  40
F10   65  81  66  82 /  50  60  30  50
HHW   67  82  68  83 /  30  50  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, May 26, 4:31 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
431 PM CDT TUE MAY 26 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
431 PM CDT TUE MAY 26 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...FIRST ROUND ONGOING...ANOTHER ROUND OVERNIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTH OF I-40.
	ONSET...AROUND MIDNIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTH OF I-40.
	ONSET...AROUND MIDNIGHT.

DISCUSSION...

ELEVATED THUNDERSTORMS ARE TRACKING ACROSS NORTHEAST OKLAHOMA THIS
AFTERNOON. THERE IS A LIMITED THREAT OF MARGINALLY SEVERE HAIL
WITH THESE STORMS.

ANOTHER ROUND OF STORMS IS FORECAST TONIGHT TO DEVELOP ACROSS
NORTHEAST OKLAHOMA NEAR THE KANSAS BORDER. THE STORMS ARE FORECAST
TO TRACK EAST OVER INTO NORTHWEST ARKANSAS OVERNIGHT. A LIMITED
THREAT OF MARGINALLY SEVERE HAIL AND DAMAGING WINDS WILL EXIST
WITH THESE STORMS AS WELL.

WITH MORE RAIN FALLING OVER NORTHEAST OKLAHOMA OVER INTO NORTHWEST
ARKANSAS TONIGHT...THERE WILL BE AN ELEVATED FLASH FLOOD THREAT.
RAINFALL RATES WILL NOT NEED TO BE AS HEAVY TO CAUSE FLOODING
ISSUES GIVEN THE RECENT RAINS. THE FLOOD THREAT...HOWEVER...DOES APPEAR
TO BE MORE LOCALIZED TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY THRU MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

THUNDERSTORM CHANCES WILL BE IN THE FORECAST THRU THE NEXT 7 DAYS.
THE GREATEST THREAT OF STRONG TO SEVERE STORMS WILL BE FRIDAY IN
ADVANCE OF AN UPPER STORM SYSTEM AND SATURDAY WHEN THE UPPER
SYSTEM AND ASSOCIATED FRONT MOVE THROUGH EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, May 26, 3:11 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT TUE MAY 26 2015

OKZ054-059-064-262115-
CREEK OK-OSAGE OK-PAWNEE OK-
311 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CREEK...WESTERN OSAGE AND PAWNEE

AT 310 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 36 MILES WEST OF APPERSON TO 22 MILES WEST OF PAWNEE
TO 24 MILES WEST OF SHAMROCK TO 36 MILES WEST OF MILFAY...MOVING
NORTHEAST AT 45 MPH. AREAS THAT MAY BE AFFECTED WILL GENERALLY BE TO
THE WEST OF A BRISTOW TO HOMINY TO FORAKER LINE.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9654 3690 9645 3639 9633 3575 9633
      3568 9663 3615 9663 3615 9682 3624 9682
      3624 9692 3633 9693 3633 9704 3651 9704
      3658 9690 3659 9705 3666 9707 3670 9706
      3669 9695 3675 9689 3679 9676 3701 9675
TIME...MOT...LOC 2010Z 220DEG 38KT 3662 9737 3638 9717
          3591 9698 3567 9717

LACY
Local storm report, May 26, 4:32 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             HONOBIA                 34.54N 94.94W
05/25/2015  E1.75 INCH       LE FLORE           OK   EMERGENCY MNGR

0434 PM     TSTM WND DMG     HONOBIA                 34.54N 94.94W
05/25/2015                   PUSHMATAHA         OK   PUBLIC

            NUMEROUS TREES AND POWER LINES DOWN IN AND AROUND
            HONOBIA. TREES APPEAR BLOWN IN SAME DIRECTION.

0440 PM     TSTM WND DMG     4 N SOBOL               34.22N 95.24W
05/25/2015                   PUSHMATAHA         OK   PUBLIC

            TREES BROEN AND A FEW UPROOTED.

0445 PM     HAIL             2 W WHITESBORO          34.69N 94.92W
05/25/2015  E1.75 INCH       LE FLORE           OK   PUBLIC

0457 PM     TSTM WND DMG     SARDIS                  34.67N 95.41W
05/25/2015                   PUSHMATAHA         OK   PUBLIC

            CAMPING TRAILER DESTROYED AT SARDIS COVE CAMPGROUND ON
            SARDIS LAKE. SOCIAL MEDIA REPORT.

0510 PM     TORNADO          1 W ALBION              34.66N 95.12W
05/25/2015                   PUSHMATAHA         OK   EMERGENCY MNGR

            REPORT OF TREES DOWNED WEST OF ALBION AND SEVERE DAMAGE
            IN ALBION.

0515 PM     TSTM WND DMG     TALIHINA                34.75N 95.05W
05/25/2015                   LE FLORE           OK   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWN. HOMES DAMAGED.

0521 PM     TSTM WND DMG     2 E WHITESBORO          34.69N 94.85W
05/25/2015                   LE FLORE           OK   EMERGENCY MNGR

            SEVERAL TREES DOWN AND MINOR DAMAGE TO ONE HOUSE
            APPROXIMATELY 1.5 TO 2 MILES EAST OF WHITESBORO ON
            HIGHWAY 63. POSSIBLE TORNADO.

0521 PM     TSTM WND DMG     3 W MUSE                34.67N 94.82W
05/25/2015                   LE FLORE           OK   POST OFFICE

            TREES BROKEN AND BLOWN DOWN AT HWY 63 BETWEEN MUSE AND
            WHITESBORO. MORE TREES DOWN 2 MI SOUTHWEST ON RIVER ROAD
            THAT CONNECTS MUSE AND WHITESBORO. PROBABLE TORNADO.

0523 PM     TSTM WND DMG     HARTSHORNE              34.85N 95.56W
05/25/2015                   PITTSBURG          OK   PUBLIC

            TREES DAMAGED BY THUNDERSTORM WINDS. SOCIAL MEDIA REPORT.

0531 PM     HAIL             WEBBERS FALLS           35.51N 95.13W
05/25/2015  E1.00 INCH       MUSKOGEE           OK   EMERGENCY MNGR

0544 PM     TSTM WND DMG     HEAVENER                34.89N 94.60W
05/25/2015                   LE FLORE           OK   LAW ENFORCEMENT

            ROOF BLOWN OFF A BUILDING. MANY TREES BROKEN. SOME POWER
            LINES DOWNED.

0548 PM     TSTM WND DMG     HOWE                    34.95N 94.64W
05/25/2015                   LE FLORE           OK   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS WIND DAMAGE FROM THUNDERSTORMS
            IN HOWE.

0600 PM     TSTM WND DMG     POTEAU                  35.05N 94.62W
05/25/2015                   LE FLORE           OK   EMERGENCY MNGR

            DAMAGE TO 4 NEIGHBORHOODS IN POTEAU...INCLUDING TREE
            DAMAGE...STRUCTURAL DAMAGE. POSSIBLE TORNADO.

0600 PM     FLASH FLOOD      TALIHINA                34.75N 95.05W
05/25/2015                   LE FLORE           OK   EMERGENCY MNGR

0603 PM     TSTM WND GST     SHADY POINT             35.13N 94.66W
05/25/2015  E70.00 MPH       LE FLORE           OK   EMERGENCY MNGR

            REPORT OF THUNDERSTORM WINDS 60 TO 70 MPH.

0609 PM     FLASH FLOOD      4 SW TAHLEQUAH          35.87N 95.02W
05/25/2015                   CHEROKEE           OK   BROADCAST MEDIA

            ROAD COLLAPSE DUE TO HIGH WATER.

0610 PM     TSTM WND GST     2 N POTEAU              35.08N 94.62W
05/25/2015  M78.00 MPH       LE FLORE           OK   EMERGENCY MNGR

            SPOTTER MEASURED 78 M PH THUNDERSTORM WIND GUST NORTH OF
            POTEAU.

0612 PM     TSTM WND DMG     POTEAU                  35.05N 94.62W
05/25/2015                   LE FLORE           OK   EMERGENCY MNGR

            REPORT OF TREES DOWNED ONTO SEVERAL HOMES.

0613 PM     TSTM WND DMG     PANAMA                  35.17N 94.67W
05/25/2015                   LE FLORE           OK   EMERGENCY MNGR

            REPORT OF TREES DOWNED.

0613 PM     TSTM WND DMG     SHADY POINT             35.13N 94.66W
05/25/2015                   LE FLORE           OK   EMERGENCY MNGR

            REPORT OF TREES DOWNED.

0640 PM     TSTM WND GST     1 SW WASHBURN           35.16N 94.11W
05/25/2015  E68.00 MPH       SEBASTIAN          AR   EMERGENCY MNGR

            REPORT OF THUNDERSTORM WINDS TO 68 MPH AT MILLTOWN, ON
            THE SEBASTIAN AND LOGAN COUNTY LINE.

0640 PM     FLASH FLOOD      3 W SPIRO               35.24N 94.67W
05/25/2015                   LE FLORE           OK   PUBLIC

            SIGNIFICANT ROAD FLOODING NEAR SUNSET CORNER.

0642 PM     TSTM WND DMG     SHIBLEY                 35.45N 94.29W
05/25/2015                   CRAWFORD           AR   AMATEUR RADIO

            6 POWER POLES SNAPPED...MINOR ROOF DAMAGE TO A STRUCTURE
            JUST WEST OF HIGHWAY 64 AND SHIBLEY ROAD

0645 PM     TSTM WND DMG     BARLING                 35.33N 94.30W
05/25/2015                   SEBASTIAN          AR   PUBLIC

            TREE LIMBS DOWNED BY THUNDERSTORM WINDS.

0645 PM     FLASH FLOOD      POTEAU                  35.05N 94.62W
05/25/2015                   LE FLORE           OK   PUBLIC

            SIGNIFICANT FLOODING OF COUNTY ROADS NEAR POTEAU AIRPORT.
            PHOTOS RECEIVED VIA SOCIAL MEDIA.

0650 PM     TSTM WND DMG     RUDY                    35.53N 94.27W
05/25/2015                   CRAWFORD           AR   EMERGENCY MNGR

            TREES DOWN

0654 PM     FLASH FLOOD      FORT SMITH              35.39N 94.40W
05/25/2015                   SEBASTIAN          AR   PUBLIC

            FLOODING ON RIVERLYN DRIVE IN FORT SMITH.

0815 PM     FLASH FLOOD      1 NW BUNCH              35.69N 94.77W
05/25/2015                   ADAIR              OK   PUBLIC

            LOW WATER CROSSING FLOODED.

0900 PM     FLASH FLOOD      2 E WHITESBORO          34.69N 94.85W
05/25/2015                   LE FLORE           OK   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS RESPONDERS UNABLE TO DO A
            COMPLETE STORM DAMAGE ASSESSMENT IN THE VICINITY OF
            HIGHWAY 63 DUE TO FLOODED ROADWAYS IN THE AREA.

&&

SAA
Special weather statement, May 26, 5:08 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT TUE MAY 26 2015

OKZ054-055-060-262230-
OSAGE OK-TULSA OK-WASHINGTON OK-
508 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE...NORTHERN TULSA AND WASHINGTON

AT 507 PM CDT...A SMALL CLUSTER OF THUNDERSTORMS WAS LOCATED 7 MILES
SOUTHEAST OF HOMINY...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...HOMINY...AVANT...WOLCO...SKIATOOK...VERA...RAMONA AND
OCHELATA.

THE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3666 9594 3643 9582 3623 9634 3625 9637
      3638 9647
TIME...MOT...LOC 2207Z 242DEG 37KT 3636 9628

LACY
Local storm report, May 26, 6:16 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TORNADO          4 E WHITESBORO          34.69N 94.81W
05/25/2015                   LE FLORE           OK   NWS STORM SURVEY

&&

LACY
Special weather statement, May 26, 6:34 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT TUE MAY 26 2015

OKZ056-270000-
NOWATA OK-
634 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHERN NOWATA

AT 635 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF NOWATA...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE AND WATOVA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3684 9543 3664 9544 3659 9555 3660 9556
      3660 9568 3671 9575 3692 9543
TIME...MOT...LOC 2335Z 242DEG 18KT 3667 9559
Special weather statement, May 26, 8:40 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT TUE MAY 26 2015

OKZ067-070-270215-
MUSKOGEE OK-WAGONER OK-
840 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHERN WAGONER

AT 840 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF JAMESVILLE...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHOSKA...TULLAHASSEE...PORTER...
OKAY...MUSKOGEE...JAMESVILLE AND TAFT.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3600 9542 3576 9524 3564 9561 3574 9573
TIME...MOT...LOC 0140Z 239DEG 17KT 3573 9561

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:40 PM CDTSpecial Weather StatementTSAWagoner35 min
May 26, 9:59 PM CDTSpecial Weather StatementTSAWagoner31 min
May 26, 10:25 PM CDTSpecial Weather StatementTSAPawnee35 min
May 26, 10:40 PM CDTSpecial Weather StatementTSAWagoner35 min
May 26, 10:45 PM CDTSpecial Weather StatementTSACreek30 min
May 26, 10:53 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa82 min
May 26, 11:47 PM CDTSpecial Weather StatementTSATulsa28 min
May 26, 11:50 PM CDTSpecial Weather StatementTSAWagoner25 min
May 27, 12:03 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Mayes, Muskogee, Okmulgee, Rogers and 2 more117 min
May 27, 12:15 AM CDTFlash Flood WarningTSACherokee, Creek, Mayes, Okmulgee, Tulsa, Wagoner6 hr
May 27, 12:25 AM CDTSpecial Weather StatementTSACherokee, Wagoner35 min
May 27, 12:40 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner50 min
May 27, 1:04 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee41 min
May 27, 1:15 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah, Wagoner45 min
May 27, 1:20 AM CDTSpecial Weather StatementTSAAdair, Cherokee25 min
May 27, 1:32 AM CDTFlash Flood WarningTSAAdair, Cherokee4 hr
May 27, 1:35 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah40 min
May 27, 1:57 AM CDTSpecial Weather StatementTSACherokee, Sequoyah48 min
May 27, 2:29 AM CDTSpecial Weather StatementTSATulsa31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.